MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products.Logic tibia implant psc insert, sz 3, 15mm (cat#: 02-012-44-3015 / serial#: (b)(4)).Optetrak logic fit tibial tray 3f/3t (cat#: 02-012-45-3039 / serial#: (b)(4)).Three peg patella 29mm (cat#: 200-02-29 / serial#: (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Approximately 5.5 yr postop the initial implant, this (b)(6) y/o female patient had knee pain soft tissue swelling often on throughout the years.The surgeon had the patient do a nickel allergy test which came back positive for nickel allergy.On (b)(6) 2021 she was revised the knee to s&n oxinium.The femur had a medial tilt that created significant wear medially on the poly insert, as well as notching of the psc spine.The patient is obese and diabetic with rheumatoid arthritis.The devices will be returned.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) the evaluation noted that revision reported was likely the result of the patient¿s reported nickel allergy.The observed prosthesis wear was likely due to the reported medial tilt of the femoral component which led to a greater amount of force being applied to the medial aspect of the tibial insert as well as internal torsion, subsequently leading to micromotion and increased wear on the medial side.The most probable root cause associated with the reported event of "prosthesis wear" is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Section d10: concomitant medical products: logic femoral ps cem right sz 3 (cat#: 02-010-01-0330 / serial#: (b)(6), section d1: brand name section d4: model number, catalog number, serial number, expiration date, section h4: device manufacture date.
 
Additional Manufacturer Narrative
Additional information - b6, b7, d8, d10.H7, & h9.D10.Serial #: (b)(6), category #: 200-02-29 - three peg patella 29mm, serial #: (b)(6), category #: 204-34-02 - fluted stem extension 25l x 14 mm.These devices are used for treatment not diagnosis.No other information is available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key11417277
Report Number1038671-2021-00091
Device Sequence Number3381819
Product Code JWH
UDI-Device Identifier10885862173584
UDI-Public10885862173584
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2020
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 15MM
Device Catalogue Number02-012-44-3015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/16/2021
06/28/2023
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/19/2021
06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight106 KG